# SDR DALA2017090406616

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 122,542 hours, 17,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Horn
- Condition: Activated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A CREW REST LOW AIRFLOW ALARM SOUNDED TWICE DURING CRUISE. FOOD DOOR SECURED UP, CHECKED SYSTEM WITH DOOR CLOSED COULD NOT FAULT, OK FOR SERVICE.
